# SDR CALA2018010500053

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: 140N276224
- Condition: No Test
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR SLIDER FAILED MINIMUM ENGAGEMENT DIMENSION OF 0.37.   REMOVED AND REPLACED R4 DOOR GIRT BAR P/N 140N2762-24 IAW B757 A MM 25-66-10-002-001 AND 25-66-10-402-022 MINIMUM ENGAGEMENT CHEC K GOOD IAW B757-200 52-11-25-825-001 CALIPER USED ID 13-1324 DUE : 08APR18.
